# SDR AUS20040279

- Difficulty date: April 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- Engine: Lyc LF5071F
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Engine Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REAR COWLING SKIN CHAFING IN AREA LOCATED JUST BENEATH THE REAR ATTACHMENT/HINGE POINT. CHAFING EVIDENT ON ALL EIGHT REAR COWLING DOORS.
